Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15344

Title: On the well-posedness of weakly hyperbolic equations with time-dependent coefficients
Authors: Garetto, Claudia
Ruzhansky, Michael
Keywords: Hyperbolic equations
Gevrey spaces
Issue Date: 2012
Publisher: © Elsevier Inc.
Citation: GARETTO, C. and RUZHANSKY, M., 2012. On the well-posedness of weakly hyperbolic equations with time-dependent coefficients. Journal of Differential Equations, 253 (5), pp. 1317-1340.
Abstract: In this paper we analyse the Gevrey well-posedness of the Cauchy problem for weakly hyperbolic equations of general form with time-dependent coefficients. The results involve the order of lower order terms and the number of multiple roots. We also derive the corresponding well-posedness results in the space of Gevrey Beurling ultradistributions.
Description: This is the author’s version of a work that was accepted for publication in Journal of Differential Equations. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Differential Equations 2012, 253 (5), URL: http://dx.doi.org/10.1016/j.jde.2012.05.001.
Version: Accepted for publication
DOI: 10.1016/j.jde.2012.05.001
URI: https://dspace.lboro.ac.uk/2134/15344
Publisher Link: http://dx.doi.org/10.1016/j.jde.2012.05.001
ISSN: 0022-0396
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
weaklyhyp-12-04-13-elsart.pdfAccepted version349.29 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.